Journal of Robotics, Networking and Artificial Life

Volume 8, Issue 4, March 2022, Pages 245 - 248

Analysis and Stability Control of a Novel 5D Hyperchaotic System

Authors
Hong Niu*
College of Electronic Information and Automation, Tianjin University of Science & Technology, China
Corresponding Author
Hong Niu
Received 25 October 2020, Accepted 26 August 2021, Available Online 27 December 2021.
DOI
https://doi.org/10.2991/jrnal.k.211108.003How to use a DOI?
Keywords
Novel 5D hyperchaotic system; hyperchaos control; Lyapunov stability theory; global asymptotic stability
Abstract

In this paper, a novel Five-Dimensional (5D) autonomous hyperchaotic system is presented, and the characteristics of the 5D system are given in brief. For stability control of the 5D hyperchaotic system, a linear feedback controller and its simplification are designed via the Lyapunov stability theory, so that the 5D system is no longer hyperchaotic but globally asymptotically converges to the equilibrium point at the origin. The numerical simulation results are given to illustrate the feasibility and effectiveness of the method.

Copyright
© 2021 The Author. Published by Atlantis Press International B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Robotics, Networking and Artificial Life
Volume-Issue
8 - 4
Pages
245 - 248
Publication Date
2021/12/27
ISSN (Online)
2352-6386
ISSN (Print)
2405-9021
DOI
https://doi.org/10.2991/jrnal.k.211108.003How to use a DOI?
Copyright
© 2021 The Author. Published by Atlantis Press International B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Hong Niu
PY  - 2021
DA  - 2021/12/27
TI  - Analysis and Stability Control of a Novel 5D Hyperchaotic System
JO  - Journal of Robotics, Networking and Artificial Life
SP  - 245
EP  - 248
VL  - 8
IS  - 4
SN  - 2352-6386
UR  - https://doi.org/10.2991/jrnal.k.211108.003
DO  - https://doi.org/10.2991/jrnal.k.211108.003
ID  - Niu2021
ER  -